# SDR ASOA201100982

- Difficulty date: May 13, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 22,264 hours, 19,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, ICE DOOR HAS CHAFE DAMAGE FROM CABLE.  BLENDED CHAFED DAMAGE FROM CABLE DAMAGE ON PAX DOOR.  ICE DOOR BLENDED AREA DEPTH 15.043 ON STIFFINER MAX ALLOWED IS .100 DAMAGED AREA IS WITHIN SERVICEABLE LIMITS. REPAIR TO THE NICK/ GOUGE DAMAGE ON THE VENT FLAP ON PAX DOOR IS COMPLETED IAW REO 601R-52-11-1040.  THE REPAIR MEETS ALL REQUIREMENTS FOR REO 601R-52-11-1040.  THIS IS A MAJOR REPAIR, RII FOUND TO BE SATISIFACTORY.
